Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jiang, Qiaofen and Zhong, Huaijie 2012. Components of generalized Kato resolvent set and single-valued extension property. Frontiers of Mathematics in China, Vol. 7, Issue. 4, p. 695.


    Jiang, Qiaofen and Zhong, Huaijie 2009. Generalized Kato decomposition, single-valued extension property and approximate point spectrum. Journal of Mathematical Analysis and Applications, Vol. 356, Issue. 1, p. 322.


    Aiena, Pietro and Rosas, Ennis 2003. Single-valued extension property at the points of the approximate point spectrum. Journal of Mathematical Analysis and Applications, Vol. 279, Issue. 1, p. 180.


    Rakočević, Vladimir 1993. Generalized spectrum and commuting compact perturbations. Proceedings of the Edinburgh Mathematical Society, Vol. 36, Issue. 02, p. 197.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 105, Issue 3
  • May 1989, pp. 513-522

Continuity of the generalized kernel and range of semi-Fredholm operators

  • M. Ó Searcóid (a1) and T. T. West (a2)
  • DOI: http://dx.doi.org/10.1017/S0305004100077896
  • Published online: 01 October 2011
Abstract

Let X denote a Banach space over the complex field ℂ and let B(X) be the Banach algebra of all bounded linear operators on X. If T ε B(X), we write n(T) = dim ker (T) and d(T) = codim T(X). Suppose that Y is a subspace invariant under T; then TY will denote the restriction of T to Y and Y the operator on X/Y defined by

Y: x/Y →(Tx)/Y

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3] R. H. Homer . Regular extensions and the solvability of operator equations. Proc. Amer. Math. Soc. 12 (1961), 415418.

[5] T. Kato . Perturbation Theory for Linear Operators (Springer-Verlag, 1966).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×